MAUDE Adverse Event Report: TRAY SPN WHIT27G3.5; ANESTHESIA TRAY

TRAY SPN WHIT27G3.5; ANESTHESIA TRAY
Model Number 405727
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tray spn whit 27g3.5 had compromised sterility.The following information was provided by the initial reporter: "sterile wrapping stuck on outer packaging.".
 
Event or Problem Description
It was reported that tray spn whit27g3.5 had compromised sterility.The following information was provided by the initial reporter: "sterile wrapping stuck on outer packaging.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 3/1/2020.H.6.Investigation: a device history record review of all applicable manufacturing records for the lot did not identify any issues that may have contributed to the reported failure during production.Samples were returned for evaluation.Two sample trays were provided, but only one tray had the tyvek web.Visual analysis of the sample shows a slight tear on wrap, confirming failure mode (package difficult to open/tears).The exposed seal around tyvek web and outer tray demonstrates no evidence of an open seal.It is possible that manufacturing personnel did not completely tighten wrap or firmly place wrapped tray in outer tray before sealing.The most probable root cause for the reported failure mode is that the wrap was loose before sealing operation causing wrap to slightly overlap outer tray.

Brand Name
TRAY SPN WHIT27G3.5
Common Device Name
ANESTHESIA TRAY
MDR Report Key9753798
Report Number2243072-2020-00285
Device Sequence Number3432040
Product Code CAZ
UDI-Device Identifier00382904057275
UDI-Public00382904057275
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number405727
Device Catalogue Number405727
Device Lot Number1262635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2020
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date07/30/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;